# SDR SWI2025F00977

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR RH TIRE BURST PANEL 642AZ IS CORRODED.  REPLACED ANGLE FOR RH TIRE BURST PANEL 642AZ REF CRJ900 SRM 51-42-21-001-001-A01, DWG CC670-10320 REV. -F. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY AND 28-900-1000-SKY. SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1002-SKY AND 29-900-1000-SKY
